استخراج استراتژی پوشش ریسک در بازارهای پخش-پرش به کمک حساب ملیاوین

نوع مقاله: مقاله پژوهشی

نویسندگان

1 دانشجوی دکتری ریاضی، دانشگاه علم و صنعت ایران

2 دانشیار و عضو هیأت علمی دانشگاه علم و صنعت ایران (نویسنده مسئول)

چکیده

در این مقاله مسأله پوشش ریسک را در یک بازار پخش-پرش مورد بررسی قرار می دهیم. در چنین بازاری استراتژی پوشش ریسک کامل موجود نیست، بنابراین‏ استراتژی ای مناسب است که ریسک باقی مانده را مینیمم کند. برای این منظور ما به دو روش متفاوت ریسک باقی مانده را محاسبه می کنیم، یکی با استفاده از فرمول ایتو و دیگری به کمک فرمول تعمیم یافته کلارک-اکن. سپس با مشتق گیری نسبت به پارامتر استراتژی، واریانس ریسک را مینیمم می کنیم. نتایج نشان می دهد زمانی که فرآیند قیمت دارای ساختار مارکفی است هر دو روش منتهی به یک استراتژی پوشش ریسک خواهند شد. همچنین استفاده از حساب ملیاوین و نسخه تعمیم یافته فرمول کلارک-اکن شرط قوی مشتق پذیری روی  را به شرط  با مشتق کراندار روی ‎  ‎‏‎‏ تقلیل می دهد. این امر قدرت حساب ملیاوین در مسأله پوشش ریسک را نشان می دهد.
 

کلیدواژه‌ها


عنوان مقاله [English]

Option Hedging in Jump-Diffusion Markets by Malliavin Calculus

نویسندگان [English]

  • Minoo Bakhsh Mohammadlou 1
  • Rahman Farnoosh 2
1 PhD student, Iran University of Science and Technology
2 Associated Professor, Iran University of Science and Technology (Corresponding Author)
چکیده [English]

We obtain the hedging strategy in a jump-diffusion market by minimizing the variance of the residual risk. We calculate the residual risk by two formulas: the Ito's formula and the jump-diffusion version of the Clark-Ocone formula. The results show that Malliavin calculus can generate the hedging strategy under weaker assumptions. Thus afterward we do not require to check the strong condition  on  and the condition  with bounded derivative is sufficient.
 
 

کلیدواژه‌ها [English]

  • Jump diffusion market
  • Hedging strategy
  • Malliavin calculus
  • Clark-Ocone formula
  • Residual risk
*       Benth, F., Nunno, G.Di., Lokka, A., Oksendal, B., Proske, F. (2003), Explicit representation of the minimal variance portfolio in markets driven by Levy processes. Mathematical Finance. 13(1), 55-72.

*       Bermin, H.P. (2003), Hedging Options: The Malliavin calculus approach versus the Δ-Hedging approach, Mathematical Finance, 13(1), 73-84.

*       Black, F., Scholes, M. (1973), The pricing of options and corporate liabilities, journal of political economy, 81, 637–659.

*       Bo, L., Tang, D., Wang, Y. (2017), Optimal investment of variance-swaps in jump-diffusion market with regime-switching, Journal of Economic Dynamics and Control, 83, 175-197.

*       Cont, R., Tankov, P. (2004), Financial modeling with jump processes, Financial Mathematics Series, Chapman and Hall/CRC.

*       Follmer, H., Schweizer, M. (1991), Hedging of contingent claims under incomplete information, Applied Stochastic Analysis, Stochastic Monographs, 5, Goldon and Breach, 389-414.

*       Follmer, H., Sondermann, D. (1990), Hedging of non-redundant contingent claims, in Contributions to Mathematical Economics, North-Holland, 205-223.

*       Harrison, J.M., Pliska, S.R. (1981), Martingales and stochastic integrals in the theory of continuous trading, Stochastic Processes and Their Applications, 11, 215-280.

*       Harrison, J.M., Pliska, S.R. (1983), A stochastic calculus model of continuous trading: complete markets, Stochastic Processes and Their Applications, 15, 313-316.

*       Kim, N., Lee, Y. (2018), Estimation and prediction under local volatility jump-diffusion model, Physica A: Statistical Mechanics and its Applications, 491, 729-740.

*       Liu, Y., Jiang, I. M., Hsu, W. (2017), Compound option pricing under a double exponential jump-diffusion model, The North American Journal of Economics and Finance, In press, corrected proof.

 

*       Lokka, A. (2004), Martingale representation of functional of Levy processes, Stochastic Analysis and Applications, 22(4), 867-892.

*      Nunno, G. D., Oksendal, B., Proske, F. (2009), Malliavin calculus for Levy processes with applications to Finance, Springer.‎‎‎‎‎‎